MAUDE Adverse Event Report: BIOMET UK LTD. BIOLOX DELTA CER OPTION HD 28MM; HIP PROSTHESIS

BIOMET UK LTD. BIOLOX DELTA CER OPTION HD 28MM; HIP PROSTHESIS
Catalog Number 650-1055
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Unspecified Infection (1930); Pain (1994); Rash (2033); Ambulation or Postural Difficulties (2544)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that, post-implantation, the patient alleged experiencing multiple issues, including: excruciating pain immediately after surgery; a metallic taste in the mouth (with a corresponding nickel allergy); a rash on the leg; sensations of femoral shifting; two rounds of antibiotic treatment plus iv antibiotics for infection; limited mobility; numbness in the toes when lying on the side; heart attack¿like symptoms; back pain; potassium and magnesium infusions for an unknown reason, which reportedly made them feel worse; alleged passage of a 5 mm piece of metal in the urine (which the surgeon stated was most likely a kidney stone); and other green particles in the urine, suspected to be suture material.Attempts have been made to obtain additional information; however, no further details have been provided.
 
Additional Manufacturer Narrative
(b)(4) d10 - associated medical devices: cer option type 1 tpr sleve -3; item# 650-1065; lot# 3048758, g7 pps ltd acet shell 54f; item# 010000664; lot# 7035252, g7 dual mobility liner 44mm f; item# 110024464; lot# 370560, tprlc 133 mp type1 pps ho 11.0; item# 51-107110; lot# 6883354, vivacit-e dm bearing 28x44mm; item# 110031012; lot# 7035252, bone screw self-tapping 6.5 mm dia.40 mm length; item# 00625006540; lot# 64934263.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h2, h3, h6, h10, h11.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.Review of complaint histories identified additional similar complaints for the reported items and no additional complaints for the reported part and lot combination.Complaints are monitored per complaint trending process.Review of complaint history found no additional related issues for this item and the reported part and lot combination.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
BIOLOX DELTA CER OPTION HD 28MM
Common Device Name
HIP PROSTHESIS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22837754
Report Number3002806535-2025-00351
Device Sequence Number21187952
Product Code LZO
UDI-Device Identifier00887868271373
UDI-Public(01)00887868271373(17)300428(10)3031481
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K200959
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number650-1055
Device Lot Number3031481
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2025
Supplement Date Received by Manufacturer01/12/2026
Initial Report FDA Received Date08/19/2025
Supplement Report FDA Received Date01/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/28/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Other;
Patient SexFemale